MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227204
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found it was not returned in original package.The tip showed signs of activation and had foreign matter, presumably biological matter.The tubing had foreign matter residue.The tip, handle, shaft and plug did not show any signs of damage.A functional test was performed by activation of the device.The device was connected to a test generator, and a test footswitch was also used.The default values were displayed correctly, no alert messages were displayed.The ablation function was activated using the foot pedal several times in its maximum power for one minute each test, and it did not work as intended.However, the coagulation function was activated using the foot pedal several times in its maximum power for one minute each test, and it worked as intended.The device was sent to the manufacturer for further testing.An evaluation was performed with the following results: device was not received in its original packaging, only in a sterilization bag.There was residue on active tip and ceramic, just as saline crystals around the tip.The handle, cable and plug assembly was in good condition.The device failed both electrical hipot testing and functional ablation testing displaying an output shorted error most likely caused by an insufficient glue coverage between active tip and active suction assembly.The overall complaint was confirmed as the observed condition of vapr premiere 90 electrode -ea would have contributed to the complained issue.Based on the investigation findings, the potential cause for the observed condition is traced to manufacturing.The product issue has been addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the vapr premiere 90 electrode device had foreign substance/debris/cleaning/sterilization.It was noted in the service order that the device was unable to ablate.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
VAPR PREMIERE 90 ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24485206
Report Number1221934-2026-00932
Device Sequence Number10617524
Product Code GEI
UDI-Device Identifier10886705009626
UDI-Public(01)10886705009626(10)U2502006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227204
Device Lot NumberU2502006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown